Our expert says:
Thanks, Anon & Coco. I havent personally Prescribed Champix nor seen it used, but I am indeed concerned about the reports and highly significant WARNINGS cited by Anon. Always try to make major changes affecting your chemistry one by one if possible or if anything goes wrong (or even right ) one can't tell what changed caused what. This would be a really bad time to stop smoking with the aid of such a drug which affects your brain chemistry.
Hating yourself is undeserved and unhelpful. Whatever unpleasant side-effects Champnix might have are NOT permanent, although, of course, suicide is permanent. Discuss this with your shrink, and look to come off the other drugs carefully and graduall before even thinking of ading Champnix, and review all the other methods to help yourself stop smoking.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.